# SDR U5OA20150427001

- Difficulty date: April 16, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N888SK
- Make and model: Pilats PC1247
- Aircraft serial: 1015
- Aircraft time: 3,519 hours, 3,537 cycles
- Engine: Pwa PT6A67
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Engine
- Part time: 3,519 hours, 3,537 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FOUND CONNECTOR WIRE SHIELDING SHORTING AT BACK OF CONNECTOR FOR ENGINE OIL TEMPERATURE SENSOR.
